# SDR AALA20100110TUL01

- Difficulty date: January 10, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR AFT END OF NUMBER 1 BEAM CRACKED.  INSTALLED REPAIR DOUBLER PER SRM 52-05-00 FIG 31.
